# SDR 99T64R375AR

- Difficulty date: March 9, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Stub Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD STUB WING CORROSION.  REMOVED CORROSION, FABRICATED FILLERS, DOUBLERS AND INSTALLED PER EO 99-034 WITH APPROVED FAA FORM 8110-3 DATED 3-3-99.  (M)
